# SDR CA080902005

- Difficulty date: August 31, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 15200
- Condition: Broken
- Location: Nlg Strut
- Component: Nlg, Eram, 110P241021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN LANDING AT THE AIRPORT ON A TRAINING FLIGHT THE NLG PARTIALLY RETRACTED TOWARDS THE REAR OF THE ACFT. THE ACFT PITCHED RT AND FULL LT BRAKE WAS USED TO KEEP THE ACFT ON THE RUNWAY. THE ACFT MOMENTARILY LT THE RT SIDE OF THE RUNWAY AND STRUCK A RUNWAY LIGHT WITH THE RT PROPELLER. THE AFT THEN CAME TO A COMPLETE STOP ON THE RUNWAY. UPON INSP OF THE ACFT IT WAS FOUND THAT THE NLG STRUT HSG WAS BROKEN AT THE RT  TRUNNION LINK. THIS ALLOWED THE GEAR LEG TO TURN AND MOVE REARWARD UNDER THE ACFT.
